# SDR 9802219102

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENMCY LIGHTS LOCATED IN THE CENTER CABIN WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK, OPERATIONAL CHECK OK.
